Alert archive / Georgia / River Flood Warnings in 2020
River Flood Warning 435, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Oct 11, 2020, 6:42 AM EDT for DeKalb County, Rockdale County, Georgia. It took effect at Oct 11, 2020, 11:00 AM EDT. It was in force for 26 hr.
The area
The outline as issued.
The facts
- Issued
- Oct 11, 2020, 6:42 AM EDT (10:42 UTC)
- In effect from
- Oct 11, 2020, 11:00 AM EDT
- Expired
- Oct 12, 2020, 12:47 PM EDT
- In force
- 26 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties DeKalb County, GA, Rockdale County, GA
The radar
The Atlanta radar (KFFC), 64 km from the middle of the area, began a volume at 10:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Yellow River at Pleasant Hill Road near Lithonia (YLOG1). The gauge peaked at 15.71 ft at Oct 12, 2020, 3:00 AM EDT.
- Action stage
- 11 ft
- Minor stage
- 13 ft
- Moderate stage
- 17 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02207220, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
477 WGUS42 KFFC 111042 FLWFFC URGENT - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Peachtree City GA 642 AM EDT Sun Oct 11 2020 ...The National Weather Service in Peachtree City GA has issued a Flood Warning for the following rivers in Georgia... Yellow River near East Lithonia affecting DeKalb and Rockdale Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Additional information is available at weather.gov/atlanta. GAC089-247-112245- /O.NEW.KFFC.FL.W.0435.201011T1500Z-201012T1200Z/ /YLOG1.1.ER.201011T1500Z.201012T0000Z.201012T0600Z.UU/ 642 AM EDT Sun Oct 11 2020 The National Weather Service in Peachtree City has issued a * Flood Warning for the Yellow River near East Lithonia. * From this morning to Monday morning. * At 6:31 AM EDT Sunday the stage was 12.3 feet. * Flood stage is 13 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage late this morning to a crest of 13.8 feet this evening. It will then fall below flood stage just after midnight tonight. * Impact...At 13 feet, Flood stage is reached. Minor flooding will occur in portions of the woodlands and fields near the river upstream and downstream from the gage on Pleasant Hill Road. && LAT...LON 3377 8409 3377 8402 3372 8399 3367 8403 $$
5 follow-up statements
439
WGUS82 KFFC 111522
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
1122 AM EDT Sun Oct 11 2020
...The Flood Warning is extended for the following rivers in
Georgia...
Yellow River near East Lithonia affecting DeKalb and Rockdale
Counties.
...The Flood Warning continues for the following rivers in Georgia...
Little River near Woodstock affecting Cherokee County.
Chattahoochee River near Morgan Falls Dam TW affecting Fulton and
Cobb Counties.
Line Creek near Senoia affecting Coweta, Fayette and Spalding
Counties.
South River near Snapfinger affecting DeKalb County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
GAC089-247-120330-
/O.EXT.KFFC.FL.W.0435.000000T0000Z-201012T2230Z/
/YLOG1.1.ER.201011T1528Z.201012T0600Z.201012T1630Z.UU/
1122 AM EDT Sun Oct 11 2020
...The Flood Warning is now in effect until Monday evening...
The Flood Warning continues for
the Yellow River near East Lithonia.
* Until Monday evening.
* At 11:01 AM EDT Sunday the stage was 12.8 feet and rising.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
this morning to a crest of 16.7 feet just after midnight tonight.
It will then fall below flood stage early Monday afternoon.
* Impact...At 17.0 feet, Moderate flooding begins. Significant
flooding expands into the woodlands and fields near the river
upstream and downstream from the gage on Pleasant Hill Road. In
Dekalb County...some flooding of backyards of homes occurs on
Harmony Hills Drive and Court. Johnson Creek flowing under Union
Grove Road into the river continues to back up. In Rockdale
County...some flooding of yards begins in the Lake Capri
subdivision.
&&
LAT...LON 3377 8409 3377 8402 3372 8399 3367 8403
$$
GAC077-113-255-120330-
/O.CON.KFFC.FL.W.0436.000000T0000Z-000000T0000Z/
/LING1.1.ER.201011T1019Z.201011T1501Z.000000T0000Z.NO/
1122 AM EDT Sun Oct 11 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Line Creek near Senoia.
* Until further notice.
* At 11:01 AM EDT Sunday the stage was 11.1 feet and rising.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast...No forecast is available for this location.
* Impact...At 10.0 feet, Minor flooding of the natural flood plain
begins which primarily affects agricultural and wooded areas. A
small dirt utility access road near the Georgia Highway 85 bridge
goes underwater.
&&
LAT...LON 3332 8456 3336 8448 3326 8447 3325 8455
$$
GAC057-120330-
/O.CON.KFFC.FL.W.0433.000000T0000Z-000000T0000Z/
/WODG1.1.ER.201011T0741Z.201011T1100Z.000000T0000Z.NO/
1122 AM EDT Sun Oct 11 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Little River near Woodstock.
* Until further notice.
* At 10:15 AM EDT Sunday the stage was 11.8 feet falling.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast...No forecast is available for this location.
* Impact...At 11.0 feet, Flood stage is reached. Minor flooding will
occur in the woodlands and fields upstream and downstream from the
gage at Old Georgia Highway 5. A public boat ramp just downstream
and on the right bank from the bridge will be under one foot of
water. Low lying areas of the South Cherokee Recreation Park and
the soccer fields off Druw Cameron Drive will begin to flood.
&&
LAT...LON 3415 8438 3410 8434 3407 8448 3414 8461
3418 8456 3414 8447
$$
GAC089-120330-
/O.CON.KFFC.FL.W.0432.000000T0000Z-000000T0000Z/
/SFMG1.1.ER.201011T0634Z.201011T1146Z.000000T0000Z.NO/
1122 AM EDT Sun Oct 11 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the South River near Snapfinger.
* Until further notice.
* At 11:02 AM EDT Sunday the stage was 15.8 feet and falling.
* Flood stage is 13.0 feet.
* Minor flooding is occurring.
* Forecast...No forecast is available for this location.
* Impact...At 15.0 feet, Minor flooding continues to expand further
into the woodlands along the river upstream and downstream from
the gage on Flakes Mill Road. Large portions of the Chapel Park
west of the gage will be under 2 to 3 feet of water.
&&
LAT...LON 3365 8427 3371 8427 3367 8415 3362 8419
$$
GAC067-121-120330-
/O.CON.KFFC.FL.W.0430.000000T0000Z-000000T0000Z/
/MGFG1.2.ER.201011T0622Z.201011T1231Z.000000T0000Z.NO/
1122 AM EDT Sun Oct 11 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Chattahoochee River near Morgan Falls Dam TW.
* Until further notice.
* At 11:01 AM EDT Sunday the stage was 823.5 feet.
* Flood stage is 821.0 feet.
* Moderate flooding is occurring.
* Forecast...No forecast is available for this location.
&&
LAT...LON 3398 8441 3396 8435 3391 8440 3393 8447
$$298
WGUS82 KFFC 120146
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
946 PM EDT Sun Oct 11 2020
...The Flood Warning continues for the following rivers in Georgia...
Yellow River near East Lithonia affecting DeKalb and Rockdale
Counties.
Yellow River near Conyers below Milstead affecting Newton and
Rockdale Counties.
Middle Oconee River near Arcade affecting Jackson and Barrow
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
GAC013-157-121400-
/O.CON.KFFC.FL.W.0441.000000T0000Z-201012T1926Z/
/ACDG1.1.ER.201012T0428Z.201012T1200Z.201012T1549Z.NO/
946 PM EDT Sun Oct 11 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Middle Oconee River near Arcade.
* Until Monday afternoon.
* At 8:30 PM EDT Sunday the stage was 13.9 feet.
* Flood stage is 16 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage just after
midnight tonight to 18.1 feet Monday morning. It will then fall
below flood stage late Monday morning.
* Impact...At 18 feet, Minor flooding continues in the woodlands...
fields and pasture upstream and downstream from the gage at
Georgia Highway 82. A few dirt access roads and a residential yard
just downstream will be flooded with up to two feet of water.
&&
LAT...LON 3404 8377 3410 8375 3406 8355 3400 8347
3395 8352 3402 8363
$$
GAC089-247-121400-
/O.CON.KFFC.FL.W.0435.000000T0000Z-201012T2230Z/
/YLOG1.1.ER.201011T1555Z.201012T0600Z.201012T1650Z.UU/
946 PM EDT Sun Oct 11 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Yellow River near East Lithonia.
* Until Monday evening.
* At 9:17 PM EDT Sunday the stage was 15 feet.
* Flood stage is 13 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 15.9 feet
just after midnight tonight. It will then fall below flood stage
early Monday afternoon.
* Impact...At 15 feet, Minor flooding continues and expands further
into the woodlands and fields near the river upstream and
downstream from the gage on Pleasant Hill Road. In Dekalb County...
some flooding of backyards of homes begin on Harmony Hills Drive
and Court. Johnson Creek flowing under Union Grove Road into the
river begins to back up.
&&
LAT...LON 3377 8409 3377 8402 3372 8399 3367 8403
$$
GAC217-247-121400-
/O.CON.KFFC.FL.W.0442.201012T0400Z-201013T1210Z/
/MYRG1.1.ER.201012T0315Z.201012T1800Z.201013T0609Z.UU/
946 PM EDT Sun Oct 11 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Yellow River near Conyers below Milstead.
* Until Tuesday morning.
* At 9:17 PM EDT Sunday the stage was 10.6 feet.
* Flood stage is 11 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
this evening to a crest of 13.4 feet early Monday afternoon. It
will then fall below flood stage early Tuesday morning.
* Impact...At 13 feet, Minor flooding continues to expand into the
woodlands...fields and pasture along the river upstream and
downstream from the gage on Gees Mill Road in Rockdale County.
Most of Sockwell Road by the river in Newton County will be
flooded with up to 4 feet of water. Minor flooding also occurs in
Newton County in the Riverside Estates Travel and Trailer Park.
Any trailers near the river may need to be moved to higher ground.
A playground by the river will begin to flood.
&&
LAT...LON 3366 8399 3371 8395 3359 8387 3356 8393
$$127 WGUS82 KFFC 121009 FLSFFC Flood Statement National Weather Service Peachtree City GA 609 AM EDT Mon Oct 12 2020 ...The Flood Warning continues for the following rivers in Georgia... Yellow River near Conyers below Milstead affecting Newton and Rockdale Counties. ...The Flood Warning is extended for the following rivers in Georgia... Yellow River near East Lithonia affecting DeKalb and Rockdale Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Additional information is available at weather.gov/atlanta. GAC217-247-122215- /O.EXT.KFFC.FL.W.0442.000000T0000Z-201013T1209Z/ /MYRG1.1.ER.201012T0257Z.201012T1800Z.201013T0609Z.UU/ 609 AM EDT Mon Oct 12 2020 ...The Flood Warning is now in effect until Tuesday morning... The Flood Warning continues for the Yellow River near Conyers below Milstead. * Until Tuesday morning. * At 4:30 AM EDT Monday the stage was 12.2 feet. * Flood stage is 11 feet. * Minor flooding is occurring and forecast to continue. * Forecast...The river is expected to rise to a crest of 13.4 feet this afternoon. It will then fall below flood stage just after midnight tonight. * Impact...At 13 feet, Minor flooding continues to expand into the woodlands, fields and pasture along the river upstream and downstream from the gage on Gees Mill Road in Rockdale County. Most of Sockwell Road by the river in Newton County will be flooded with up to 4 feet of water. Minor flooding also occurs in Newton County in the Riverside Estates Travel and Trailer Park. Any trailers near the river may need to be moved to higher ground. A playground by the river will begin to flood. && LAT...LON 3366 8399 3371 8395 3359 8387 3356 8393 $$ GAC089-247-122215- /O.EXT.KFFC.FL.W.0435.000000T0000Z-201012T2250Z/ /YLOG1.1.ER.201011T1555Z.201012T1200Z.201012T1650Z.UU/ 609 AM EDT Mon Oct 12 2020 ...The Flood Warning is now in effect until this evening... The Flood Warning continues for the Yellow River near East Lithonia. * Until this evening. * At 5:16 AM EDT Monday the stage was 15.5 feet. * Flood stage is 13 feet. * Minor flooding is occurring and forecast to continue. * Forecast...The river is expected to rise to a crest of 15.9 feet this morning. It will then fall below flood stage this afternoon. * Impact...At 15 feet, Minor flooding continues and expands further into the woodlands and fields near the river upstream and downstream from the gage on Pleasant Hill Road. In Dekalb County, some flooding of backyards of homes begin on Harmony Hills Drive and Court. Johnson Creek flowing under Union Grove Road into the river begins to back up. && LAT...LON 3377 8409 3377 8402 3372 8399 3367 8403 $$
636 WGUS82 KFFC 121304 FLSFFC Flood Statement National Weather Service Peachtree City GA 904 AM EDT Mon Oct 12 2020 ...The Flood Warning continues for the following rivers in Georgia... Yellow River near East Lithonia affecting DeKalb and Rockdale Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Additional information is available at weather.gov/atlanta. GAC089-247-122300- /O.CON.KFFC.FL.W.0435.000000T0000Z-201012T2250Z/ /YLOG1.1.ER.201011T1555Z.201012T0700Z.201012T1541Z.UU/ 904 AM EDT Mon Oct 12 2020 ...The Flood Warning remains in effect... The Flood Warning continues for the Yellow River near East Lithonia. * Until this evening. * At 8:46 AM EDT Monday the stage was 14.7 feet. * Flood stage is 13 feet. * Minor flooding is occurring. * Forecast...The river is expected to fall below flood stage late this morning and continue falling to 1.7 feet Saturday morning. * Impact...At 14.7 feet, Minor flooding continues in the woodlands and fields near the river upstream and downstream from the gage on Pleasant Hill Road. In Dekalb County...some flooding of backyards of homes continues on Harmony Hills Drive and Court. Johnson Creek flowing under Union Grove Road into the river begins to back up. && LAT...LON 3377 8409 3377 8402 3372 8399 3367 8403 $$
311 WGUS82 KFFC 121647 FLSFFC Flood Statement National Weather Service Peachtree City GA 1247 PM EDT Mon Oct 12 2020 ...The Flood Warning is cancelled for the following rivers in Georgia... Yellow River near East Lithonia affecting DeKalb and Rockdale Counties. GAC089-247-121800- /O.CAN.KFFC.FL.W.0435.000000T0000Z-201012T1647Z/ /YLOG1.1.ER.700119T1307Z.700119T1308Z.700119T1308Z.UU/ 1247 PM EDT Mon Oct 12 2020 ...The Flood Warning for the Yellow River near East Lithonia has been cancelled... The Flood Warning is cancelled for the Yellow River near East Lithonia. * At 12:31 PM EDT Monday the stage was 12.3 feet. * Flood stage is 13 feet. * Forecast...The river is expected to fall to 1.7 feet Saturday morning. && LAT...LON 3377 8409 3377 8402 3372 8399 3367 8403 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Oct 11, 4:08 AM EDT, 2 hours 34 minutes earlier.
Area forecast discussion, Oct 11, 4:08 AM EDT, 2 hours 34 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 408 AM EDT Sun Oct 11 2020 .SHORT TERM /Today through Monday/... Abundant moisture from the remnants of Delta will continue to stream over the southern Appalachians and surrounding areas through the weekend. Short term models have a good handle on the remnants of Delta with satellite and radar loops showing Delta spinning across portion of northern Alabama and short term models show the upper level wave opening through the day as it lifts into the Tennessee valley by this evening and into the Carolinas by tomorrow morning. The surface low also weakens as it shifts over the Carolinas by tomorrow evening. HI-RES models continue to show off and on showers as the weakened rain bands move across the area today. Likely POPs through this afternoon across much of north and portions of Central Georgia will give way to Chance to slight chance with much of the rain tapering off shortly after midnight. Additional rainfall totals for today will mainly be in the one- half inch to near an inch in the northeast mountains with locally higher values possible. With these updated rainfall totals will cancel the Flash Flood Watch, although Flash Flood Warnings [see FFWFFC for more information] and an Areal Flood Warning [see FLWFFC for more information] remaining in effect through mid morning. Stayed close to guidance temperatures with near normal high today giving way to above normal lows and afternoon highs tomorrow. Atwell .LONG TERM /Monday Night through Saturday/... Drier air will move into the area with a cold front expected to move across the forecast area on Tuesday. Drier high pressure will settle in behind the front through Thursday, with another cold front approaching from the northwest early Friday. There are some discrepancies noted in the timing and amount of moisture associated with the next system, so have kept POPs mainly across north Georgia and in the low chance category. Guidance temperatures showing warmer than normal temperatures through the work week with a cooling trend by Friday through the weekend. Temperatures are expected to be at least 10 degrees cooler than normal through the weekend. Atwell && .PREV DISCUSSION... /Issued 150 AM EDT Sun Oct 11 2020/ AVIATION... 06Z Update... IFR/MVFR conditions will persist across TAF sites through the period with slow improvement to MVFR after 14Z at all TAF sites. KCSG/KMCN could see VFR for after 20Z before CIGs deteriorate to MVFR once again after 02Z. Southeast winds initially at 5-10kts will shift to southwest at 5-10kts between 17-19z. On and off convection will continue through the TAF periods. //ATL Confidence... 06Z Update... Medium confidence all elements. Atwell && .PRELIMINARY POINT TEMPS/POPS... Athens 77 66 80 63 / 70 40 5 0 Atlanta 74 66 79 63 / 70 20 10 0 Blairsville 70 62 75 57 / 80 40 10 5 Cartersville 74 66 80 61 / 80 30 10 0 Columbus 78 67 83 66 / 60 20 5 0 Gainesville 73 65 78 63 / 80 40 10 0 Macon 81 66 83 64 / 50 20 5 0 Rome 76 66 81 60 / 80 20 10 5 Peachtree City 74 65 80 63 / 70 20 10 0 Vidalia 85 70 83 66 / 30 30 10 0 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Atwell LONG TERM....Atwell AVIATION...Atwell
Hazardous weather outlook, Oct 11, 5:23 AM EDT, 1 hour 19 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 523 AM EDT Sun Oct 11 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-120930- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 523 AM EDT Sun Oct 11 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... The remnants of Delta will continue to move across portions of the southeast today, bringing locally heavy rainfall and isolated thunderstorms across north and portions of central Georgia. Rainfall will be heavy at times, with up to an additional inch of rainfall expected mainly across the northeast Georgia mountains. Isolated thunderstorms will be possible, with lightning the main hazard. .DAYS TWO THROUGH SEVEN...Monday through Saturday... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Oct 11, 12:47 AM EDT, 5 hours 55 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1247 AM EDT Sun Oct 11 2020
GAZ016-110545-
White GA-
1247 AM EDT Sun Oct 11 2020
...SIGNIFICANT WEATHER ADVISORY FOR WHITE COUNTY UNTIL 145 AM EDT...
At 1246 AM EDT...very heavy rain continued across the county. Rivers
and creeks will rise to near bankfull. Do not drive on roads and be
prepared for possible flash flood warnings.
HAZARD...Heavy rain.
IMPACT...Heavy rain may cause temporary flooding especially in
poor drainage areas.
Some locations in the path of this storm include
Cleveland, Helen, Unicoi State Park, Robertstown, Anna Ruby Falls,
Leaf, Mossy Creek, Smithgall Woods Conservation Are, Sautee and
Qualatchee Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
LAT...LON 3476 8363 3473 8362 3472 8364 3469 8364
3466 8366 3462 8364 3460 8364 3457 8363
3450 8368 3450 8378 3452 8378 3450 8379
3450 8384 3452 8384 3453 8383 3456 8386
3474 8378 3480 8368
TIME...MOT...LOC 0446Z 210DEG 27KT 3460 8377The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 10, 8:00 PM EDT | Special Weather Statement | FFC | Fulton | 30 min |
| Oct 10, 8:06 PM EDT | Tornado Warning | FFC | DeKalb | 24 min |
| Oct 10, 8:33 PM EDT | Tornado Warning | FFC | DeKalb, Gwinnett | 27 min |
| Oct 10, 8:36 PM EDT | Special Weather Statement | FFC | Rockdale | 24 min |
| Oct 10, 8:55 PM EDT | Flash Flood Warning | FFC | Clayton, Cobb, DeKalb, Fulton | 6 hr |
| Oct 10, 8:59 PM EDT | Special Weather Statement | FFC | Clayton | 31 min |
| Oct 10, 9:32 PM EDT | River Flood Warning | FFC | DeKalb | 7 hr |
| Oct 10, 9:44 PM EDT | River Flood Warning | FFC | Fulton | 4 hr |
| Oct 10, 9:46 PM EDT | Special Weather Statement | FFC | Barrow | 29 min |
| Oct 10, 9:53 PM EDT | Special Weather Statement | FFC | Clayton | 37 min |
| Oct 10, 10:03 PM EDT | Flash Flood Warning | FFC | Clayton, DeKalb, Forsyth, Fulton, Gwinnett, Henry and 1 more | 6 hr |
| Oct 10, 10:05 PM EDT | River Flood Warning | FFC | Cobb | 6 hr |
| Oct 10, 10:08 PM EDT | River Flood Warning | FFC | DeKalb | 21 days |
| Oct 10, 10:12 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 21 days |
| Oct 10, 10:13 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 32 hr |
| Oct 10, 10:15 PM EDT | River Flood Warning | FFC | DeKalb | 4 hr |
| Oct 10, 10:18 PM EDT | River Flood Warning | FFC | Fulton, Gwinnett | 12 hr |
| Oct 10, 10:23 PM EDT | River Flood Warning | FFC | Forsyth, Fulton | 50 hr |
| Oct 10, 10:25 PM EDT | River Flood Warning | FFC | Fulton | 60 min |
| Oct 10, 10:28 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 7 hr |
| Oct 10, 10:36 PM EDT | Flash Flood Warning | FFC | Banks, Barrow, Dawson, Forsyth, Gwinnett, Hall and 2 more | 6 hr |
| Oct 10, 10:43 PM EDT | River Flood Warning | FFC | DeKalb | 2 hr |
| Oct 10, 10:54 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 4 hr |
| Oct 10, 10:56 PM EDT | River Flood Warning | FFC | Cobb, Fulton | 28 hr |
| Oct 10, 10:58 PM EDT | River Flood Warning | FFC | Cobb, Fulton | 24 hr |
| Oct 10, 10:58 PM EDT | River Flood Warning | FFC | DeKalb | 3 hr |
| Oct 10, 11:01 PM EDT | River Flood Warning | FFC | Fulton | 20 hr |
| Oct 10, 11:06 PM EDT | River Flood Warning | FFC | DeKalb | 2 hr |
| Oct 10, 11:12 PM EDT | River Flood Warning | FFC | Cobb, Fulton | 26 hr |
| Oct 10, 11:23 PM EDT | River Flood Warning | FFC | Forsyth | 5 hr |
| Oct 10, 11:26 PM EDT | River Flood Warning | FFC | Gwinnett | 23 hr |
| Oct 10, 11:31 PM EDT | River Flood Warning | FFC | Carroll, Coweta, Heard | 45 hr |
| Oct 10, 11:39 PM EDT | River Flood Warning | FFC | Gwinnett | 3 hr |
| Oct 10, 11:40 PM EDT | River Flood Warning | FFC | Gwinnett | 4 hr |
| Oct 11, 12:03 AM EDT | River Flood Warning | FFC | Gwinnett | 21 days |
| Oct 11, 12:16 AM EDT | River Flood Warning | FFC | Fulton, Gwinnett | 25 hr |
| Oct 11, 12:19 AM EDT | River Flood Warning | FFC | Fulton | 16 hr |
| Oct 11, 12:20 AM EDT | River Flood Warning | FFC | Forsyth | 20 hr |
| Oct 11, 12:22 AM EDT | River Flood Warning | FFC | Dawson, Forsyth | 15 hr |
| Oct 11, 12:23 AM EDT | River Flood Warning | FFC | DeKalb | 4 hr |
| Oct 11, 12:47 AM EDT | Special Weather Statement | FFC | White | 58 min |
| Oct 11, 1:05 AM EDT | River Flood Warning | FFC | Fulton | 21 days |
| Oct 11, 1:25 AM EDT | River Flood Warning | FFC | Cobb | 116 min |
| Oct 11, 1:41 AM EDT | River Flood Warning | FFC | Dawson | 9 hr |
| Oct 11, 1:51 AM EDT | Flash Flood Warning | FFC | White | 6 hr |
| Oct 11, 2:01 AM EDT | River Flood Warning | FFC | Coweta | 24 min |
| Oct 11, 2:06 AM EDT | River Flood Warning | FFC | Hall, White | 21 days |
| Oct 11, 2:19 AM EDT | River Flood Warning | FFC | Fulton | 21 days |
| Oct 11, 2:22 AM EDT | River Flood Warning | FFC | Gwinnett, Walton | 21 days |
| Oct 11, 2:53 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 19 hr |
| Oct 11, 2:57 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 2 hr |
| Oct 11, 3:01 AM EDT | River Flood Warning | FFC | DeKalb | 12 hr |
| Oct 11, 3:07 AM EDT | Areal Flood Warning | FFC | Banks, Barrow, Cherokee, Clayton, Cobb, Dawson and 11 more | 3 hr |
| Oct 11, 4:34 AM EDT | River Flood Warning | FFC | Cherokee | 12 hr |
| Oct 11, 4:37 AM EDT | River Flood Warning | FFC | DeKalb | 21 days |
| Oct 11, 7:03 AM EDT | River Flood Warning | FFC | Coweta, Fayette, Spalding | 18 hr |
| Oct 11, 11:25 AM EDT | River Flood Warning | FFC | Cobb | 10 hr |
| Oct 11, 3:10 PM EDT | River Flood Warning | FFC | Clayton, Fayette, Spalding | 18 hr |
| Oct 11, 3:10 PM EDT | River Flood Warning | FFC | Cherokee | 14 hr |
| Oct 11, 3:10 PM EDT | River Flood Warning | FFC | DeKalb, Rockdale | 2 hr |
| Oct 11, 3:10 PM EDT | River Flood Warning | FFC | Barrow, Jackson | 15 hr |
| Oct 11, 3:10 PM EDT | River Flood Warning | FFC | Newton, Rockdale | 33 hr |
| Oct 11, 7:07 PM EDT | River Flood Warning | FFC | Fayette, Spalding | 39 hr |
| Oct 11, 7:12 PM EDT | River Flood Warning | FFC | Fulton | 18 hr |
| Oct 11, 7:29 PM EDT | River Flood Warning | FFC | DeKalb, Gwinnett | 8 hr |
Nearby
River Flood Warnings in Georgia, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.